# SDR USAA2014020600028

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 44,002 hours, 16,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning System
- Condition: False Activation
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CABIN PRESS LIGHT FLASHING AT L4 DOOR & ECAM SHOWS SLIDE NOT ARMED, ARMING LEVER WAS IN ARMED POSITION.  PERFORMED OPERATIONS TEST OF L4 DOOR SLIDE ARMING SYS IAW AMM TSM TASK 810-806-A. CHECKED GOOD, OK FOR SERVICE.
